MAUDE Adverse Event Report: BOWA-ELECTRONIC GMBH HF CONNECTION CABLE, MONOPOLAR, 3M; MONOPOLAR CABLE

BOWA-ELECTRONIC GMBH HF CONNECTION CABLE, MONOPOLAR, 3M; MONOPOLAR CABLE
Model Number 8106.033
Medical Device Problem Codes Break (1069); Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) received a medwatch report ((b)(4)) from the fda regarding an incident where a cable broke during use, caught fire and damaged a generator also in use.Cable was unplugged and fire contained with no negative results.Both the cable and the generator were removed and replaced with backup devices.Facility found damaged circuit board in generator.No injury to patient or staff reported.Cable manufacturer has been notification of event, along with cable id and serial number of device.Cable has not been returned for investigation as of 12/19/2106.(b)(4) has contacted user facility for additional information and for the return of cable, no response as of 12/19/2016 manufacturer date: week of 11/30/2015.(b)(4) received date: 12/15/2015.Facility purchased date: 07/07/2016.(b)(4) considers this matter closed.However, in the event (b)(4) receives the device or any additional information, (b)(4) will provide manufacturer with follow-up information/device.(b)(4).

Brand Name
HF CONNECTION CABLE, MONOPOLAR, 3M
Common Device Name
MONOPOLAR CABLE
Manufacturer (Section D)
BOWA-ELECTRONIC GMBH
heinrich-hertz-strasse 4-10
gomaringen, 72810
GM  72810
MDR Report Key6186391
Report Number1418479-2016-00021
Device Sequence Number1026997
Product Code GEI
UDI-Device Identifier04055207000694
UDI-Public04055207000694
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2016
Report Date (Section F) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8106.033
Device Lot Number549/040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/28/2016
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer12/19/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient Age59 YR
Date Report Sent to FDA12/19/2016